Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 12640, 32 pages
http://dx.doi.org/10.1155/IJMMS/2006/12640

Classical 2-orthogonal polynomials and differential equations

Department of Mathematics, Faculty of Sciences, University of Annaba, BP 12, Annaba 23000, Algeria

Received 16 May 2005; Revised 17 April 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Boukhemis Ammar and Zerouki Ebtissem, “Classical -orthogonal polynomials and differential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 12640, 32 pages, 2006. https://doi.org/10.1155/IJMMS/2006/12640.